# SDR UPS02837892

- Difficulty date: February 18, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779936
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REMOVE STEEL DOUBLER AT L2 DOOR, LWR FWD CORNER & INSTALL APPROVED REPAIR PER SRM.  REPAIRED PER UPS EO DC8-5330-16382-A.
